# SDR ASAA2020020433076

- Difficulty date: February 3, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 23,587 hours, 7,583 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3401169310
- Condition: Debonded
- Location: Nr 2 Eng Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMP T/C 78472010 ON #2 ENGINE FOUND 6 SPACERS WITH DISBONDED ELASTOMERS. GROUNDED - YES. REMOVED AND REPLACED 6 SPACERS ON #2 ENG. REF ASA T/C 78472010.
